... Methotrexate for over a year. Yesterday, I got to talking with someone who it turns out is a retired chemotherapy nurse. She said that Mx had a bizarre effect on some patients, they couldnt always get their touchscreen devices to work. I CAN'T EITHER! I have gone through 4 smart phones, because I have such a hard time getting the touchscreens to work!!! They work for everyone else just not me!!! My husband said I was too impatient. I called the Rheumy's office and they said they have never heard of such a thing. Has anyone else had this problem???
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 3 answers
Posted 30 Aug 2010 • 1 answer
Posted 10 Jan 2011 • 12 answers
Posted 10 Mar 2013 • 2 answers
Your friend was diagnosed with rheumatoid arthritis seven years ago she just recently started taking
Posted 31 Jul 2013 • 2 answers